# SDR SWAA2025101412587

- Difficulty date: September 8, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 65,042 hours, 39,022 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED BS 867 BTW STR 26L TO STR 27L AT AFT CARGO COMPARTMENT.  FAULT RESOLVED IN OTHER FAULT SEE TTG8Q0151DJ3;[02] FAULT RESOLVED ON OTHER FAULT
